# SDR YV3R2023120100588

- Difficulty date: October 5, 2023
- Submitted: December 1, 2023
- Operation: General aviation
- Aircraft: C-FYN
- Make and model: Robsin R44
- Aircraft serial: 2377
- Aircraft time: 240 hours
- Engine: Lyc O540F1B5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Governor
- Part number: B2479
- Part serial: LOT32
- Condition: Defective
- Part time: 240 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P/N: B247-9 WAS INOPERATIVE.
